# SDR 96ZZZX3755

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Cylinder
- Part number: 1021
- Condition: Rusted
- Location: Life Raft
- Component: Hooverind
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO REPLACEMENT CYLINDERS RECEIVED FROM HOOVER IND FOR A MODEL FR-46 LIFE RAFT WERE FOUND TO BE UNACCEPTABLE.  THESE CYLINDERS WERE MANUFACTURED IN 8/95 AND 1/96.  THESE CYLINDERS WERE TO BE REPLACEMENTS FOR THE TWO INSTALLED ON THE RAFT AND WERE FOUND TO HAVE INTERNAL RUST.
